# SDR AU980756

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 6121S13
- Condition: Damaged
- Location: Prop  Feather
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOFEATHERING SYSTEM WIRING AND SWITCH DAMAGED.
